# SDR SWAA2022031431236

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241MF; HAS 1 EA PUNCTURE ON UPPER SURFACE. / REPAIRED PASSENGER FLOOR PANEL 241MF UPPER SURFACE PUNCTURE IAW B737-700 SRM'S 53-00-50-2R-1 REV 68 AND 53-00-50-2R-0 REV. 68 (A09236) (A42411) (A13438)
